# SDR VTZA95053

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

IAD/AVP - FLT 6592 - DURING CLIMB-OUT AT 0910 ON 2-8-95, LT STARTER/GENERATOR FELL OFF LINE AND WOULD NOT RESET.  AIRCRAFT RETURNED TO IAD IWTH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE STARTER/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
